# SDR RAIA980808

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N553HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41066
- System (JASC): 2710 · Aileron Control System
- Part: Bearing
- Part number: MS14036PK
- Condition: Loose
- Location: Lt Aileron
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURNG PRE-TAKEOFF CHECK, CREW NOTED RESTRICTION IN AILERON MOVEMENT.  INSPECTION REVEALED THE ROLLER BEARING MIGRATED OUT OF THE CONTROL LINK.  MAINTENANCE INSTALLED A NEW BEARING IAW SRM 51-70-02.  (M)
